3 Publications

Mark all

[3]
2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek D. Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications. 2019;576:67-78. doi:10.1016/j.laa.2018.03.002
View | DOI | Download (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
Gehér GP, Titkos T, Virosztek D. On isometric embeddings of Wasserstein spaces – the discrete case. Journal of Mathematical Analysis and Applications. 480(2). doi:10.1016/j.jmaa.2019.123435
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
Virosztek D. Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged). 2018;84(1-2):65-80. doi:10.14232/actasm-018-753-y
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

3 Publications

Mark all

[3]
2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek D. Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications. 2019;576:67-78. doi:10.1016/j.laa.2018.03.002
View | DOI | Download (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
Gehér GP, Titkos T, Virosztek D. On isometric embeddings of Wasserstein spaces – the discrete case. Journal of Mathematical Analysis and Applications. 480(2). doi:10.1016/j.jmaa.2019.123435
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
Virosztek D. Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged). 2018;84(1-2):65-80. doi:10.14232/actasm-018-753-y
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed